Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   SPRING 2013 , Volume 5 , Number 2; Page(s) 161 To 165.
 
Paper: 

LEGENDRE POLYNOMIALS FOR NUMERICAL SOLUTION OF LINEAR FUZZY FREDHOLM INTEGRAL EQUATIONS

 
 
Author(s):  SALEHI P.*, NEJATIYAN M.
 
* DEPARTMENT OF MATHEMATICS, HAMEDAN BRANCH, ISLAMIC AZAD UNIVERSITY, HAMEDAN, IRAN
 
Abstract: 

In this paper, a numerical method is proposed for solving the fuzzy linear Fredholm integral equations of the second kind. For this result, we choose Legendre polynomials as basis functions and collocation method to estimate a solution for an unknown function in these equations. Finally, a numerical example will be stated to illustrate this method.

 
Keyword(s): FUZZY NUMBER, FUZZY FREDHOLM INTEGRAL EQUATION, COLLOCATION METHOD, LEGENDRE POLYNOMIALS
 
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SALEHI, P., & NEJATIYAN, M. (2013). LEGENDRE POLYNOMIALS FOR NUMERICAL SOLUTION OF LINEAR FUZZY FREDHOLM INTEGRAL EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 5(2), 161-165. https://www.sid.ir/en/journal/ViewPaper.aspx?id=312291



Vancouver: Copy

SALEHI P., NEJATIYAN M.. LEGENDRE POLYNOMIALS FOR NUMERICAL SOLUTION OF LINEAR FUZZY FREDHOLM INTEGRAL EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2013 [cited 2021November29];5(2):161-165. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=312291



IEEE: Copy

SALEHI, P., NEJATIYAN, M., 2013. LEGENDRE POLYNOMIALS FOR NUMERICAL SOLUTION OF LINEAR FUZZY FREDHOLM INTEGRAL EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 5(2), pp.161-165. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=312291.



 
  pdf-File
Persian Abstract Yearly Visit 82
 
 
Latest on Blog
Enter SID Blog